# SDR SRAA960903

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46063
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

DURING FLIGHT SJ203 FROM MIA TO BOG NO. 1 ENGINE FIRE WARNING SHORT CIRCUIT LIGHT CAME ON, DUMPED FUEL AND ACCOMPLISHED AIR TURN BACK TO MIA , LANDED WITHOUT INCIDENT.  REPAIRED SHORTED FIRE LOOP WIRING JUMPER AT LOWER ELEMENT, SYSTEM OPS CHECKED GOOD PER M.M. CH 26-10-00.
